# SDR FDEA201107303036

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786300620900
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR1 SLAT L/E UPPER SKIN HAS A DENT APPROX 1.5" LONG X 1" WIDE X 0.030" DEEP BETWEEN RIB NR 2 AND RIB NR 3.  FOUND DENT TO BE OUT LIMITS IAW SRM 57-40-00.  REMOVED DAMAGED AREA OF NR1 SLAT L/E ON LT WING IAW SRM 57-42-11, FIG 201, PAR A 3 (A).  NDT VERIFIED NO CRACKS ON REMOVED EDGES IAW NTM 51-10-08.  REPAIRED NR1 SLAT USING DOUBLERS AND FILLERS IAW SRM 57-42-11, FIG 201, PG 205.
